# SDR IPXA2018032227708

- Difficulty date: March 13, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD UPPER FRAME SUPPORT AT FRAME 38.2,  LBL 60, ANGLE CRACKED.  REMOVED & REPLACED IAW SRM 51-40-21.
